Advertisement

Optimum Control and Synthesis of Organizational Structure of Large Scale Systems

  • R. Kulikowski
Conference paper
Part of the Lecture Notes in Operations Research and Mathematical Economics book series (LNE, volume 11/12)

Abstract

It is well known that progress in technical and economic sciences depends much on the solution of complex optimalization problems. In the literature which has been written in recent years on that subject one can discover two basic categories or trends.

Keywords

Transmission Line Quality Index Large Scale System Level Controller Aggregate System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Kulikowski: “Optimum Control of Aggregated Multi-level Systems Proc. of III IFAC Congress in London 1966Google Scholar
  2. 2.
    —“Optimum Control of Multi-dimensional and Multi-level Systems” in “Advances of Control Theory” Edited by C. Leondes, Academic Press Inc. New York (1966)Google Scholar
  3. 3.
    — “Optimalization of Aggregated Dynamic Systems” Archiwum Automatiyki i Telernechaniki vol. XI, No. 3 (1966)Google Scholar
  4. 4.
    — “Synthesis and Optimum-Control of Organization in Large Scale Systems” Archiwum Automatyki i Telemechaniki vol. XII No. 3 (1967)Google Scholar
  5. 5.
    — “Optimum and Adaptive Processes in Control Systems” P.W.N. Warszawa (1965) (book in Polish, Russian translation published in Moscow in 1967 available)Google Scholar
  6. 6.
    H. Robbins, S. Monro: “A Stochastic Approximation Method” Ann. Math. Stat. 22 (1951) p. 400–407MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    J.R. Blum: “Multidimensional Stochastic Approximation Methods” Ann. Math. Statistics 25 (1954) p. 737–744MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    J. Kiefer, J. Wolfowitz: “Stochastic Estimation of the Maximum of a Regression Function” Ann. Math. Stat. vol. 25 (1954) p. 382–386CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1969

Authors and Affiliations

  • R. Kulikowski

There are no affiliations available

Personalised recommendations